Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the construction of codimension-two minimal immersions of exotic spheres


Authors: Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling
Journal: Bull. Amer. Math. Soc. 12 (1985), 120-124
MSC (1980): Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0273-0979-1985-15310-8
MathSciNet review: 766967
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42


Additional Information